MathSciNet Relay Station
MathSciNet bibliographic data
MR833700 11F99 (11J06 30F25)
Beardon, A. F.; Lehner, J.; Sheingorn, M. Closed geodesics on a Riemann surface with application to the Markov spectrum. Trans. Amer. Math. Soc. 295 (1986), no. 2, 635–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement